# SDR FDEA202109172330

- Difficulty date: September 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE)   BARREL NUT SURFACE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) BARREL NUT SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND   UPPER AND LOWER FACE EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS   AND CMM MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # 1-5750-T0363974 PART 1 STEP 1, TITLE:   WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP INBD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00688 ATTACHED E.A. # 1-5750-T0363974 PART 1 FOR DETAILS.
